Journal of Symbolic Logic

ZF + “Every set is the same size as a wellfounded set”

Thomas Forster

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let ZFB be ZF + “every set is the same size as a wellfounded set”. Then the following are true.

Every sentence true in every (Rieger-Bernays) permutation model of a model of ZF is a theorem of ZFB. (i.e., ZFB is the theory of Rieger-Bernays permutation models of models of ZF)

ZF and ZFAFA are both extensions of ZFB conservative for stratified formul{\ae}.

{The class of models of ZFB is closed under creation of Rieger-Bernays permutation models.

Article information

Source
J. Symbolic Logic, Volume 68, Issue 1 (2003), 1-4.

Dates
First available in Project Euclid: 21 February 2003

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1045861502

Digital Object Identifier
doi:10.2178/jsl/1045861502

Mathematical Reviews number (MathSciNet)
MR1959308

Zentralblatt MATH identifier
1044.03037

Citation

Forster, Thomas. ZF + “Every set is the same size as a wellfounded set”. J. Symbolic Logic 68 (2003), no. 1, 1--4. doi:10.2178/jsl/1045861502. https://projecteuclid.org/euclid.jsl/1045861502


Export citation

References

  • J. Coret Formules stratifiées et axiome de fondation, Comptes Rendus hebdomadaires des séances de l'Académie des Sciences de Paris série A, vol. 264 (1964), pp. 809--12 and 837--9.
  • T. E. Forster Permutation models and stratified formulae, a preservation theorem, Zeitschrift für mathematische Logic und Grundlagen der Mathematik, vol. 36 (1990), pp. 385--388.
  • T. E. Forster, R. M. Kaye, and A. R. D. Mathias More on the set theory KF.
  • M. Forti and F. Honsell Axioms of choice and free construction principles I, Bulletin de la Société Mathématique de Belgique série B, vol. 36 (1984), pp. 69--79.
  • A. R. D. Mathias The strength of Mac Lane set theory, Annals of Pure and Aplied Logic,(2001), pp. 107--234.